advertisement
Question
Posted by: Lulu | 2008/01/18

contraception

Sorry, I don't think I composed my question clearly enough: I read that pigmentation marks improves after stop taking the pill - does this mean that the pigmentation marks will stop / get better or does it mean that it will get worse?? Please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Generally once they are there they stay the same.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement